# SDR CA120605006

- Difficulty date: May 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 30,031 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER LEVELING OFF AT CRUISE ALTITUDE, THE FLIGHT CREW OBSERVED A DECREASE IN TORQUE FROM THE NR 2 ENGINE.  THE ENGINE WAS SHUTDOWN AND THE FLIGHT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED. POST FLIGHT INSPECTION FOUND FRACTURED COMPRESSOR TURBINE BLADES.  THE ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIR.
